# SDR 95FDEA01862

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639FE
- Make and model: Boeing 747-2R7F
- Aircraft serial: 21650
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: T3AC15201873
- Condition: Corroded
- Location: Bs 1140-1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT SEAT TRACK CORRODED BEYOND MANUFACTURER'S LIMITS AT LBL 33 STA 1140 TO 1260.  REPLACED MAIN CARGO COMPT SEAT TRACK AT LBL 33 STA 1000 TO 1265 IAW SRM 51-10-01.
